# SDR COMA0160559

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 4,254 hours, 3,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR LIGHTING FROM ROW 9 AFT IS INOPERATIVE.REMOVED, CLEANED AND RE-SECURED ELECTRICAL CONNECTOR FOR AFFECTED EMERGENCY LIGHTING.
